The following bibliography has been generated by bringing together all references provided by our content partners. There may be duplication.

References

  • Kisielewski, Jacek. 1997. On the Subgeneric Division of the Genus Chaetonotus Ehrenberg. Annales Zoologici, vol. 46, no. 3-4. 145-151
  • Todaro, A. (2013). Chaetonotus (Chaetonotus) Erhenberg, 1838. Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=371017

Disclaimer

EOL content is automatically assembled from many different content providers. As a result, from time to time you may find pages on EOL that are confusing.

To request an improvement, please leave a comment on the page. Thank you!